# SDR DL72W960654

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 65569923
- Condition: Cracked
- Location: L2 Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND L2 SERVICE DOOR WITH CRACKED FRAME AT UPPER FORWARD LATCH CUTOUT.  ACCOMPLISHED REPAIRS PER SRM 52-40-02.
